Showing all 6 results

  • GAVISCON D/ACTION TAB* 24 (MINT)

    4,100.00

    Fast Powerful Relief.

    Heartburn and Indigestion.

    Gaviscon Double Action peppermint tablets bring fast, soothing and long lasting relief from the pain and discomfort of heartburn and acid indigestion. They get to work in two different ways:
    1) neutralising excess stomach acid to relieve discomfort. (white layer).
    2) forming a protective barrier over the stomach contents to soothe that burning pain in your chest. (pink layer).

    So, whatever your symptoms of heartburn or indigestion Gaviscon Double Action can provide fast soothing relief.

    These tablets are sugar free.

    Add to Wishlist
    Add to Wishlist

  • GAVISCON LIQUID 200ML (PEPPERMINT)

    2,550.00
    Add to Wishlist
    Add to Wishlist

  • NUROFEN EXPRESS 200MG * 10 LIQ CAPS

    1,400.00

    When pain gets in the way of your day, you need a pain reliever that will help sort it out fast.
    Nurofen Express 200mg Liquid Capsules are absorbed faster than standard ibuprofen with a 400mg dose to help provide effective relief from pain and inflammation associated with headaches, back pain,
    period pain, muscle pain and arthritic pain.

    Let Nurofen Express Liquid Capsules get to work, to help you get on with living life.

    Add to Wishlist
    Add to Wishlist

  • NUROFEN EXPRESS 400MG * 10 LIQ CAPS

    2,450.00

    Nurofen Express 400mg allows you to quickly tackle troublesome aches and pains, and provide double the strength the the 200mg capsule. Nurofen Express capsules are liquid, and are designed to break down in the body easier than regular coated capsules, meaning you are free from your symptoms quicker than ever before. The capsules can be used for those suffering from the following symptoms:

    • Headaches.
    • Backache.
    • Cold and flu symptoms.
    • Feverishness.
    • Period pain.
    • Dental pain.
    • Neuralgia.
    • Migraine.
    • Muscular and rheumatic pain.
    Add to Wishlist
    Add to Wishlist

  • NUROFEN FOR CHILD 100ML (ORANGE FLAVOUR)

    1,900.00

    Nurofen for Children is a orange flavoured suspension which provides fast and effective relief from pain associated with sore throat, teething, toothache, earache, headaches and minor aches and pains in children aged 3 months to 12 years. It is also effective in reducing fever, including post immunisation fever and providing relief from the symptoms of cold and flu.

    Features

    Off-white liquid

    Warnings or Restrictions

    Do not use if:
    •The patient is under 3 months old or weighs less than 5kg
    •The patient has a history of gastrointestinal bleeding or perforation.
    •The patient is taking any other NSAID’s including aspirin or diclofenac.

    •For short term use only.

    Add to Wishlist
    Add to Wishlist

  • NUROFEN FOR CHILD 100ML (S/BERRY FLAVOUR

    1,900.00

    Nurofen for Children is a strawberry flavoured suspension which provides fast and effective relief from pain associated with sore throat, teething, toothache, earache, headaches and minor aches and pains in children aged 3 months to 12 years. It is also effective in reducing fever, including post immunisation fever and providing relief from the symptoms of cold and flu.

    Features

    Off-white liquid

    Warnings or Restrictions

    Do not use if:
    •The patient is under 3 months old or weighs less than 5kg
    •The patient has a history of gastrointestinal bleeding or perforation.
    •The patient is taking any other NSAID’s including aspirin or diclofenac.

    •For short term use only.
    •For babies aged between 3 to 6 months, do not give this medicine for more than 24 hours without consulting your doctor first.
    •For children aged 6 months and older, do not give this medicine for more than 3 days without consulting your doctor first.

    •Please consult your pharmacist or doctor before using this medicine if you are currently pregnant, likely to get pregnant or breastfeeding.
    •Please consult your pharmacist or doctor if you are currently taking any other medicines as this may cause an interaction.
    •If you think you may be allergic to any of the ingredients contained in this medicine, please seek medical advice before taking.
    •If you have any questions after you have bought this medication, please speak to your pharmacist.

    Product Specification

    Active ingredients: Ibuprofen 100mg/ 5ml. Other ingredients: Maltitol Syrup, Water, Glycerol, Citric Acid, Sodium Citrate, Sodium Chloride, Sodium Saccharin, Orange Flavour, Xanthan Gum, Polysorbate 80, Domiphen Bromide.

    Size (100) Unit (ML) Height (12.6) Width (5) Depth (5)

    Product code: 383066

    Product Uses

    In children for fever and pain:
    •Child aged 3-6 months (weighing more than 5kg): 2.5 ml up to 3 times daily as required.
    •Child aged 6-12 months: 2.5ml up to 4 times daily as required.
    •Child aged 1-3 years: 5ml up to 3 times daily as required.
    •Child aged 4-6 years: 7.5ml up to 3 times daily as required.
    •Child aged 7-9 years: 10ml up to 3 times daily as required.
    •Child aged 10-12 years: 15ml up to 3 times daily as required.
    The doses should be given approximately every 6 to 8 hours (or with a minimum of 4 hours between each dose if required)

    Fever caused by immunisation, give 2.5ml at first, then a further 2.5ml six hours later if required. Give no more than a total 5ml in 24 hours. If the fever is not reduced, consult your doctor.

    Add to Wishlist
    Add to Wishlist